Hermite-Hadamard-type inequalities for (g, phi(h))- convex dominated functions


Creative Commons License

Ozdemir M. E. , Gurbuz M., Kavurmaci H.

JOURNAL OF INEQUALITIES AND APPLICATIONS, 2013 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Publication Date: 2013
  • Doi Number: 10.1186/1029-242x-2013-184
  • Journal Name: JOURNAL OF INEQUALITIES AND APPLICATIONS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Keywords: convex dominated functions, Hermite-Hadamard inequality;phi(h)-convex functions, (g,s)-convex dominated functions
  • Bursa Uludag University Affiliated: No

Abstract

In this paper, we introduce the notion of -convex dominated function and present some properties of them. Finally, we present a version of Hermite-Hadamard-type inequalities for -convex dominated functions. Our results generalize the Hermite-Hadamard-type inequalities in Dragomir et al. (Tamsui Oxford Univ. J. Math. Sci. 18(2):161-173, 2002), KavurmacA +/- et al. (New Definitions and Theorems via Different Kinds of Convex Dominated Functions, 2012) and A-zdemir et al. (Two new different kinds of convex dominated functions and inequalities via Hermite-Hadamard type, 2012).